Pharmacology Scenario 5
Pharmacology Scenario 5: MaryRichards
1. Document your assessment data of Mary Richards, including signs and symptoms of digoxin toxicity and vital signs.
- The patient was experiencing severe nausea. The patient’s respirations were 14 breaths per minute. The patient’s pulse was 65 beats per minute. The patient’s temperature was 99F. Ms. Richards heartbeat was regular and there were no murmurs. I checked her lungs and they were clear. I assessed the IV site and everything was correct.
2. Document patient education that you provided related to medication(s) administered during this scenario.
- I educated the patient about the drug ondansetron.
- I educated the patient about the drug potassium.
- I educated Ms. Richards about the drug digoxin.
3. Document medication(s) you administered during this scenario.
- I administered 4 mg of ondansetron IV.
- I started infusing potassium chloride 10 mEq in 100 mL dilution at 70 mL/hr.
4. Document additional patient education you provided to Mary Richards during this scenario.
- I educated the patient about adverse effects of medication.
- I educated the patient about medication adjustment based on labs.
- Assignment Help
- Homework Help
- Writing Help
- Academic Writing Assistance
- Editing Services
- Plagiarism Checker Online
- Research Writing Help